| Model Number |
MAJ-2330 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the connecting tube was fragile and breaking, thus needing to be replaced frequently.The issue occurred during preparation for use in unspecified reprocessing procedures.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 12 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was presumed to have been due to external stress that was applied to the lock lever of the tube, which made it impossible for the tube to be connected.External stress on the connecting tube may have been caused by applying force in the wrong direction.The user can detect the abnormality by performing the following inspection: "9) preparation and inspection 1 - visually inspect the connecting tube to ensure that there are no cracks, breaks, rips, scratches, attached debris, or other irregularities.2 - move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken.".Olympus will continue to monitor field performance for this device.